このエントリーをはてなブックマークに追加
ID 33217
フルテキストURL
著者
LEE, MinHo Department of Mathematics, University of Northern Iowa
抄録

We consider a differential operator DX λ associated to an integer λ acting on the space of formal power series, which may be regarded as the heat operator with respect to the radial coordinate in the 2λ-dimensional space for λ > 0. We show that DX λ carries Jacobilike forms of weight λ to ones of weight λ+2 and obtain the formula for the m-fold composite (DX λ )[m] of such operators. We then determine the corresponding operators on modular series and as well as on automorphic pseudodifferential operators.

発行日
2009-01
出版物タイトル
Mathematical Journal of Okayama University
51巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol51/iss1/2